MAUDE Adverse Event Report: BOLDER SURGICAL JUSTRIGHT 5MM STAPLER; SURGICAL STAPLER

BOLDER SURGICAL JUSTRIGHT 5MM STAPLER; SURGICAL STAPLER
Model Number JR-ST25-2.0
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot 75cj2515 was reviewed.No anomalies were noted on the lot release paperwork.The device was not returned, without a product return, no product evaluation is able to be conducted.The current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported during the procedure the surgeon stapled the bronchus but said the staples did not form into b's.The surgeon sewed over the staple line to complete the case.There were no reported patient impacts.

Brand Name
JUSTRIGHT 5MM STAPLER
Common Device Name
SURGICAL STAPLER
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027 9717
MDR Report Key12661091
Report Number3010377594-2021-00008
Device Sequence Number4298812
Product Code GAG
UDI-Device Identifier00865163000102
UDI-Public(01)00865163000102(17)220326(10)75CJ2515
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model NumberJR-ST25-2.0
Device Catalogue NumberJR-ST25-2.0
Device Lot Number75CJ2515
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 MO
Patient Weight7